# SDR 98ZZZM937

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 3520 · Passenger Oxygen System
- Part: String
- Condition: Misinstalled
- Location: Oxygen Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN CABIN DROP DOORS FOR MASKS AT POS RIGHT 7 DEF, RT 8 DEF, RT 12 DEF AND LT 5 ABC STRING HINGES ARE NOT LONG ENOUGH FOR DOOR TO SWING OPEN FULLY.  ADJUSTED AND CHANGED STRINGS AT RT SIDE 7 DEF, 8 DEF, 12 DEF AND LT 5 ABC.  ALL DOORS SWING FREE.  OK FOR SERVICE.  (M)
